TCS / Research / Publications / A multidimensional linear distinguishing attack on the Shannon cipher

A multidimensional linear distinguishing attack on the Shannon cipher

Reference:

Risto Hakala and Kaisa Nyberg. A multidimensional linear distinguishing attack on the Shannon cipher. International Journal of Applied Cryptography, 1(3):161–168, 2009.

Suggested BibTeX entry:

@article{,
    author = {Risto Hakala and Kaisa Nyberg},
    journal = {International Journal of Applied Cryptography},
    number = {3},
    pages = {161--168},
    title = {A multidimensional linear distinguishing attack on the {S}hannon cipher},
    volume = {1},
    year = {2009},
}

This work is not available online here.